On common invariant cones for families of matrices

Leiba Rodman, Hakan Seyalioglu, Ilya Spitkovsky

    Research output: Contribution to journalArticle

    Abstract

    The existence and construction of common invariant cones for families of real matrices is considered. The complete results are obtained for 2 × 2 matrices (with no additional restrictions) and for families of simultaneously diagonalizable matrices of any size. Families of matrices with a shared dominant eigenvector are considered under some additional conditions.

    Original languageEnglish (US)
    Pages (from-to)911-926
    Number of pages16
    JournalLinear Algebra and Its Applications
    Volume432
    Issue number4
    DOIs
    StatePublished - Feb 1 2010

    Fingerprint

    Invariant Cone
    Cones
    Eigenvalues and eigenfunctions
    Eigenvector
    Restriction
    Family

    Keywords

    • Common invariant cones
    • Invariant cones
    • Vandergraft matrices

    ASJC Scopus subject areas

    • Algebra and Number Theory
    • Numerical Analysis
    • Geometry and Topology
    • Discrete Mathematics and Combinatorics

    Cite this

    On common invariant cones for families of matrices. / Rodman, Leiba; Seyalioglu, Hakan; Spitkovsky, Ilya.

    In: Linear Algebra and Its Applications, Vol. 432, No. 4, 01.02.2010, p. 911-926.

    Research output: Contribution to journalArticle

    Rodman, Leiba ; Seyalioglu, Hakan ; Spitkovsky, Ilya. / On common invariant cones for families of matrices. In: Linear Algebra and Its Applications. 2010 ; Vol. 432, No. 4. pp. 911-926.
    @article{facce1c91256415f9864ff40c49bbe51,
    title = "On common invariant cones for families of matrices",
    abstract = "The existence and construction of common invariant cones for families of real matrices is considered. The complete results are obtained for 2 × 2 matrices (with no additional restrictions) and for families of simultaneously diagonalizable matrices of any size. Families of matrices with a shared dominant eigenvector are considered under some additional conditions.",
    keywords = "Common invariant cones, Invariant cones, Vandergraft matrices",
    author = "Leiba Rodman and Hakan Seyalioglu and Ilya Spitkovsky",
    year = "2010",
    month = "2",
    day = "1",
    doi = "10.1016/j.laa.2009.10.004",
    language = "English (US)",
    volume = "432",
    pages = "911--926",
    journal = "Linear Algebra and Its Applications",
    issn = "0024-3795",
    publisher = "Elsevier Inc.",
    number = "4",

    }

    TY - JOUR

    T1 - On common invariant cones for families of matrices

    AU - Rodman, Leiba

    AU - Seyalioglu, Hakan

    AU - Spitkovsky, Ilya

    PY - 2010/2/1

    Y1 - 2010/2/1

    N2 - The existence and construction of common invariant cones for families of real matrices is considered. The complete results are obtained for 2 × 2 matrices (with no additional restrictions) and for families of simultaneously diagonalizable matrices of any size. Families of matrices with a shared dominant eigenvector are considered under some additional conditions.

    AB - The existence and construction of common invariant cones for families of real matrices is considered. The complete results are obtained for 2 × 2 matrices (with no additional restrictions) and for families of simultaneously diagonalizable matrices of any size. Families of matrices with a shared dominant eigenvector are considered under some additional conditions.

    KW - Common invariant cones

    KW - Invariant cones

    KW - Vandergraft matrices

    UR - http://www.scopus.com/inward/record.url?scp=71649098090&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=71649098090&partnerID=8YFLogxK

    U2 - 10.1016/j.laa.2009.10.004

    DO - 10.1016/j.laa.2009.10.004

    M3 - Article

    VL - 432

    SP - 911

    EP - 926

    JO - Linear Algebra and Its Applications

    JF - Linear Algebra and Its Applications

    SN - 0024-3795

    IS - 4

    ER -